Browse by Uncontrolled Keywords

Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: Article
Number of items: 2.

Article

Webb, EL; Forster, JJ; (2008) Bayesian model determination for multivariate ordinal and binary data. Computational statistics & data analysis, 52 (5). pp. 2632-2649. ISSN 0167-9473 DOI: https://doi.org/10.1016/j.csda.2007.09.008 Full text not available from this repository.

This list was generated on Mon Jun 10 20:25:19 2019 BST.